# SDR DALA2021022601114

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,535 hours, 9,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 3301 INDICATION DOOR 4R DOES NOT SHOW SLIDE ARMED. CORRECTIVE ACTION: T/S PER A330 TSM 52-71. SLIDE ARMED INDICATION NORMAL ON FAP AND FLIGHT DECK. (7687804)
